# SDR AC2A110338

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N5447C
- Make and model: Skrsky S76A
- Aircraft serial: 760180
- Aircraft time: 22,434 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Flex Coupling
- Part number: 7636104008101
- Condition: Cracked
- Part time: 89 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACKED COUPLING DURING 50 HOUR INSPECTION. INSTALLED NEW COUPLING.
